Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amy95

Erythromycin - Helpppppp

Recommended Posts

hey guys, i have been on erythromycin for about a week now and my pimples seem to be getting 'worse' I'm breaking out more, and it just doesn't seem to be having any effect?

how long should i wait for it to start to kick in before I go back and see my GP?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×